British Lung Foundation

Please how long does it take for the side effects of azithromycin to wear of. Cos ever since I took the drugs I've been feeling sick ND dizz

The side effects are worse than malaria.i feel uncomfortable,dizzy and indigestion, numbness and vertigo. At a point I even thought I was pregnant until I went for a test and realized I wasn't. I want to know if there's anyone who has experienced this

5 Replies
oldestnewest

i asked my consultant that very same question( even though i was not having any after effects,) he replied that being a anti inflammatory they could last for a few days after i finish taking them.

Do hope you have stopped taking them. I am sure your doctor will give you something else to try. Good Luck Sylvia.

1 like
Reply

I had bad side effects from Augmentin an they took few weeks to completely leave, sorry. Sid effects are awful that's why I hate taking abs. Make sure they know that one doesn't suit you so in future they can give you something different.

2 likes
Reply

Normally side effects wear off after a few days but if you are feeling unwell I would check with your GP.

Reply

Can't answer your question, I'm afraid, but passing on my sympathy with the vertigo. Hope it passes soon. xx Moy

1 like
Reply

Hi Sharon, I went onto Azith once I was diagnosed with Bronch. I was literally dying at the time from the repeated pneumonia infections so I did not care about the side effects, it took around 5-6 weeks before the side effects died down and I began to feel the benefits of this miracle tablet. Boy am I glad I stuck with them. They have made my life worth living again. I have not had pneumonia since 2012 and I only get the odd infections which so far have all been viral and not bacterial. So go and speak with your GP and see what advice he/she gives. You could be having a bad reaction to the medicine or you could just be feeling side effects. Take care and good luck. Maximonkey

Reply

You may also like...